MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP4020X
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure one nc euphora rx coronary balloon catheter burst/leaked at the balloon during balloon inflation.When attempting to post-dilate a stent the device was unable to hold pressure.The issue occurred on first inflation at 18 atm.The lesion being treated had moderate tortuosity and moderate calcification, with 90% lesion stenosis and located in the proximal right coronary artery (rca).The device was inspected prior to use, and negative preparation was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered with advancing the device.Excessive force was not used during delivery.The device was removed with no issues.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: it was reported that during a procedure one nc euphora rx coronary balloon catheter burst and leak occurred at the balloon during balloon inflation.The device was not moved or repositioned while inflated.There was no damage to the non-medtronic stent as a result of the event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: the device was returned for analysis.Kinks were evident to the hypo-tube.Balloon folds were partially open on device return.Blood was visible inside the balloon.Deformation was evident to the distal tip.Flattening was evident to the inner member and marker bands.Separation was evident between inner member and tip.The balloon failed negative prep.On pressurization of the device, liquid was observed exiting the distal tip.No other deformation evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21330781
Report Number9612164-2025-00654
Device Sequence Number18257120
Product Code LOX
UDI-Device Identifier00643169396203
UDI-Public00643169396203
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Model NumberNCEUP4020X
Device Catalogue NumberNCEUP4020X
Device Lot Number228221832
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/10/2025
03/06/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date02/20/2025
03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale